# SDR UALA2011021800850

- Difficulty date: February 16, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 76,964 hours, 12,408 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: S210T120115
- Part serial: 900618
- Condition: Inoperative
- Location: Flow Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF-INITIAL CLIMB, RT PACK OFF EICAS AND ON OVERHEAD PANEL. REPEAT PACK PROBLEM.  RT PACK FLOW CONTROL VALVE. REPLACED VALVE. NO HELP. SUSPECT BAD VALVE FROM STOCK. CLEARED EICAS MESSAGE.  WHEN PACK WAS TURNED ON RT PACK BITE MESSAGE RETURNED.  CHECKED CONTROLLER, FAULTS FLOW CONTROL VALVE.  SWAPPED CONTROLLERS NO HELP.  SWAPPED FLOW CONTROL CARD, NO HELP.  REPLACED FLOW CONTROL VALVE IAW MM.  RT PACK OPS CHECKED GOOD.  PREVIOUS FLOW CONTROL VALVES BAD FROM STOCK.
